# SDR SWAA2023100603963

- Difficulty date: September 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 114-015. CABIN FLOORBOARD 242AF UPPER SURFACE HAS AREAS OF PULLED FIBERS.<[01] BONDTEST IAW B737 NDT PART 4; 51-00-05. NO DEFECTS NOTED. TOOL#40082; DUE 10OCT23 UT IAW B737 NDT PART 4; 51-00-03. NO DEFECTS NOTED. TOOL#40084; DUE 01AUG24. REF STEP 2 OF EA 23-153-02916-WIP1;[02] WORK ACCOMPLISHED ON W.O.# TTG8Q00NMBT4.;[03] REFER TO FAULT TTG8Q00NMDKV WHERE EA 23-153-02916 WAS ADDED AS A SUBTASK;[04] VERIFIED ITEMS 2 AND 3 AUDIT C/W
